The Different Strategies to Lose Weight

The Different Strategies to Lose Weight

Losing weight is not an easy task. You might feel you are putting in a lot of effort but at the end you may not get the expected result. Initially, you might be super charged and motivated and may even land up losing a few pounds too but eventually you lose the spirit and start looking for other easy options of burning that extra weight like popping weight losing pills, supplements and sometimes even steroids.

Is Sudafed Useful?

Pseudoephedrine hydrochloride (HCL) which is used in pharmaceutical drugs has a stimulatory effect on our central nervous system (CNS). It is basically used as a decongestant. It is an active ingredient present in the drug Sudafed that is used to treat headaches, pain, and relief from sinus pressure and congestion.This drug is tagged as legal for treating nasal congestion in some countries. Due to its stimulant action some people use it for promoting weight loss. Though it can be used for weight loss, its results are not as effective as Ephedrine. Sudafed basically suppresses the appetite and makes you feel more energetic. But without any kind of regularization in the diet or exercise, you cannot achieve any significant reduction in your body weight. To increase the fat loss process, you can try stacking Sudafed with some other stimulant this will help in increasing the metabolic activity of the body. But never should you try to get better results by increasing the dose of the drug as that can lead to harmful side effects. In the US, you can acquire this drug without any prescription but in some other countries a valid prescription is required. So, if you see apparently you don’t get any real advantage with the use of pseudoephedrine for weight loss.

Why Ephedrine is considered more powerful?

Pseudoephedrine and Ephedrine both the ingredients are very similar to each other. Research studies say, both have been able to successfully bring about a considerable reduction in the body fat. But if you consider from the angle of efficiency, then Ephedrine is definitely more effective. Following are some of the visible similarities in both the ingredients:

  • Both these alkaloids can be naturally obtained from the Ephedra plant
  • Both are active stimulants, but Ephedrine is known to be much stronger
  • Both these ingredients are used in the over-the-counter drugs used to treat allergies and asthma
  • Both are controlled substances
  • The associated side effects of both has banned them from being used in dietary supplements
  • Both plays an active role in weight loss, where Ephedrine is more powerful

Dosage to follow

When you consider the use of pseudoephedrine for weightloss, you should be a little careful regarding the dosage. It is recommended that oral products containing Pseudoephedrine should be taken 4 times a day. Normally, a single tablet contains 30 to 60mg of Pseudoephedrine and usually also contains Guaifenesin or Ibuprofen. The maximum dose you are allowed to take in a day is 240mg. But before you start depending on Pseudoephedrine HCL and Ephedrine for active weight loss you should always consult your doctor as if the product is suitable for you.

admin Author

Leave a Reply

Your email address will not be published. Required fields are marked *